# SDR DALA2018101906182

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 80,771 hours, 37,053 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Survival Kit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP 3999760) RIGHT AND LEFT FORWARD DOOR WHITE LANYARD LOOP ON SURVIVAL KIT ATTACH LANYARDS IMPROPERLY POSITIONED. REPOSITIONED LOOPS ON LEFT AND RIGHT FORWARD DOORS.
